Citation: Kijuro. "Painfully Euphoric: An Experience with Bupropion (Wellbutrin XL) (exp43733)". Erowid.org. Sep 10, 2008. erowid.org/exp/43733
Preparing the pills they where cut in half then the coating was chipped away by hand. Pull crusher was used because pills would not crush easily using other methods. Additional crushing was needed to get it into a powder.
During insufflating in all instances it caused a strong burning in my nose, similar to meth. That burning turned into a numbing sensation with burning mostly in the back of my throat. At this point the effects started mostly of euphoria despite the burning. I did not notice much of an effect until my phone rang, and I started talking to my friend. The ringing of my cell phone pierced my ears slightly painful. Walking outside the sound of the kids outside and my friend on the phone it became harder to concentrate and the anxiety kicked in. This is more of a feeling of just not being able to stand still more than anything, fidgeting with everything.
At this point I made my way over to my friend's place, running into the neighborhood kids, I found my self interested in everything they wanted to talk to me about but it couldnít concentrate on one of their voices long enough to respond. So I turned and continued across the way to my friend's place. This friend from here on will be called A, I met at her house and we immediately went back outside to get another friend she will be referred to as S. Waiting outside we smoked a cigarette, Although taking the pill had changed the taste of this to a more bland flavor but not an unwanted flavor. S was dropped off. And we hurried inside. A & S both had 150mg. We all began to talk a lot more than usual.
45 min after my first dose we went back and insufflated 150mg each. This is when the feeling of a high came but it also burnt as with the first time. The high was like similar to crappy line of white. After the basic effects of this plus the talking and slightly faster and raised heart rate and blood pressure. I had managed to get hold of the high and concentrate on a video game for about 20 min., during this time my eyes continued to water and I began to sneeze a lot. For the entire time after the second dose I was sneezing and my eyes where watering. As my nose became runny about 30 min after dosing. I blew my nose and we all decided to go back and take a third dose as the effects seem to have changed every time we took more.
150mg later I felt euphoria similar to coke but with a strange twist. I had begun to have a color drape over what I saw in the corner of my eyes. The confusion subsided after this dose and things became clear again. The effects similar to the awakening that coke gives me when it first hits, stay and slowly goes away keeping me awake and alert.
It wasnít a good trip but it wasnít bad. At this point the visuals of colors have moved into some of my normal visual range enhanced by the darkness, closing my eyes give me vivid visuals. I still am very fidgety and donít believe I will be going to sleep anytime soon.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.